# SDR FDEA201908201954

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,104 hours, 21,516 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH (ABOUT 1500') CALLED FOR FLAPS 25  DEGREES AND THE TRAILING EDGE FLAPS DISAGREE LGT  ILLUMINATED. BROKE OFF THE APPROACH, RAN THE QRH  AND LANDED FLAPS 20 DEGREES WITHOUT FURTHER  INCIDENT.  FIM 27-51 FT 803 CARRIED OUT, NO FAULTS  EVIDENT, ON EITHER OF THE 3 FSEU NOR ANY FAULT HISTORY EVIDENT FIM 27-51 FT 808 CARRIED OUT SATISFACTORY IAW FIM 27-51-811 CARRIED OUT SATISFACTORY, FOUND INBD ACTUATOR RIGHT HAND SIDE (5) INBD FLAP TORQUE LIMITER OVERLOAD INDICATOR POPPED.TRANSMISSION GEARBOX OIL LEVEL FOUND LOW,  ALSO FOUND  #2, 4 AND 7 LOW ALL,SERVICED IAW AMM 12-13-06-3 TO CORRECT LEVEL AND RESET POP OUT INDICATOR. CYCLED FLAPS SEVERAL TIMES CHECKED FOR LEAKS NIL APPARENT. A/C OK FOR CONTINUED SERVICE.
